Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sinus infection after flu. Why do I have stuffy nose, nasal flushes and allergies?

Good evening, and thank you for you time. I have had some out of the ordinary health issues. 1. I had the flue back in April for a few weeks 2. This went to the wayside but I ended up getting a sinus infection (first time every!!) 3 Now i have constant stuffy left nostril and congestion. I do have mild and I mean very mild allergies but this is crazy. I have tried nasal flushes and even went to Dr. office and got a 10 day prescription of Keflex. Took it and it seemed to help. BUt my conceri s that my left nostril is stuffy and it feel like there is something wiggling in side when I blow it. Any idea would be helpful Randall
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
some medicines may have increased the allergies
dont take paracetamol,disprin aspirin and brufen in future

get xray pns waters view done
take metrogyl 200 mgm twice a day
tablet montelucast 10 mgm thrice a day
tab fexofenadine 180 mgm once a day
syp piriton 1/3 tsf with warm water at night
apply neosporin h eye ontment inside nose three times
get sea water filter it and put two drops in nose at night daily in both nostrils
do for three weeks
no staem no heating
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor